Did anyone have this issue to the extreme where you could not work? Had to leave work today and may have to take time off as I have no voice. My sinus issues seem to be worse and digestion, may be causing this. My ENT is doing some tests.
If anyone has suggestions , pls send my way.
I had horrible heartburn during the first couple of months of tx, and stayed pretty hoarse as well. My GI recommended Prilosec OTC (which I never tried). I don't really have any suggestions (except stay away from spicy food), but I will tell you that my heartburn went away on its own after a few months.
Also, I tended to email people instead of calling them during that time :)
I hope your ENT comes up with something for you - hang in there!
Remember at least half your body weight in fluid a day in ounces ie: if you weigh 120 60 oz of water. Possibly the meds are dehydrating you on top of using the Advair which never bothered you before is bothering you now?
I think I must drink 3/4 of my body weigh in water,, constantly going!
My voice was having issues before and now much worse. I am taking the week off and meeting tomorrow with my ENT. Thinking a cortizone shot for the inflamation...do you know if that is ok with treatment. I cannot talk, only whisper!!
My hubby got hoarse too. he was using advair also. His ent say make sure you gargle super good after advair and use a mouth wash that is soothing,. not burning. Keep ur mouth clean. Try a netti pot too. soon as my hubby did the netti pot, his asthma, sore throat & sinus congestion vanished. Gone to this day!
You can get them at a local drug store, Trader joes or stores like that.
Hope your havin good weather in AZ!
Ask your HCV doc's approval for the cortisone shot. You can't use it as a regular med (has anti-immune properties) but one shot may be permissible. Local use of cortisone is always okay (like a cream or injection into a swollen joint). I used a humidifier throughout TX and think it helped.
Thanks for the feedback. Did not do the cortizone shot. Now on Nexium, seems to be helping. I was also coughing alot from the Gerd so I am on loads of cough meds all day.I am convinced that my stomach acid increased from the Riba, although I cannot find any data on this SX specificly.
One concern was whether or not the Riba absorption is effected by all of these other drugs, especially the Nexium. Any thoughts there?My dr. knows I am on this and says ok, and he is a specialist in the area. Just would not want to do anything to effect treatment.
I have always gargeled with Advair and ENT does not seem to think that is an issue. I have started alternating with Singular for my asthma. This has really taken a toll. I am going in to work tomorrow, and really hoping this continues to improve. I do not like taking so many drugs on top of trtmt drugs. Seems this is common.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.